SciELO - Scientific Electronic Library Online

 
vol.38 número4On rough convergence of triple sequence spaces of Bernstein-Stancu operators of fuzzy numbers defined by a metric functionOn the inverse eigenproblem for symmetric and nonsymmetric arrowhead matrices índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

DURAN, Uğur  y  ACIKGOZ, Mehmet. On p-adic gamma function related to q-Daehee polynomials and numbers. Proyecciones (Antofagasta) [online]. 2019, vol.38, n.4, pp.799-810. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-2019-04-0052.

In this paper, we investigate p-adic q-integral (q-Volkenborn integral) on Z p of p-adic gamma function via their Mahler expansions. We also derived two q-Volkenborn integrals of p-adic gamma function in terms of q-Daehee polynomials and numbers and q-Daehee polynomials and numbers of the second kind. Moreover, we discover q-Volkenborn integral of the derivative of p-adic gamma function. We acquire the relationship between the p-adic gamma function and Stirling numbers of the first kind. We finally develop a novel and interesting representation for the p-adic Euler constant by means of the q-Daehee polynomials and numbers.

Palabras clave : p-adic numbers, p-adic gamma function; p-adic Euler constant; Mahler expansion; q-Daehee polynomials; Stirling numbers of the first kind..

        · texto en Inglés     · Inglés ( pdf )